Alert archive / Iowa / Tornado Warnings in 2018
Tornado Warning 11, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jun 20, 2018, 2:29 PM CDT for Keokuk County, Iowa. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2018, 2:29 PM CDT (19:29 UTC)
- Expired
- Jun 20, 2018, 3:00 PM CDT
- In force
- 31 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Keokuk County, IA
The radar
The Des Moines radar (KDMX), 123 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 2:31 PM CDT | TORNADO | 1 Ese Delta, IA | A SURVEY DONE BY THE KEOKUK COUNTY EM FOUND THAT AN EF0 TORNADO TOUCHED DOWN BETWEEN DELTA AND SIGOURNEY. DAMAGE TO CORN WAS NOTED ALONG ITS 6.3 MILE LONG PATH. WINDS WERE ESTIMATED TO BE AROUND 65 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 235 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 502 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
270
WFUS53 KDVN 201929
TORDVN
IAC107-202000-
/O.NEW.KDVN.TO.W.0011.180620T1929Z-180620T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
229 PM CDT WED JUN 20 2018
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Western Keokuk County in southeastern Iowa...
* Until 300 PM CDT.
* At 229 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Delta, or near Sigourney, moving north at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
What Cheer around 235 PM CDT.
Keswick and South English around 245 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Webster, Yenruogis County Park, Sigourney Iowa Airport, Sig-Nor Field
Airport, Thornburg, Keokuk County Fairgrounds, Keokuk County Expo and
Lake Belva Deer Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4151 9237 4151 9206 4120 9223 4125 9241
4140 9241
TIME...MOT...LOC 1929Z 198DEG 39KT 4132 9231
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Gibbs4 follow-up statements
616
WWUS53 KDVN 201934
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
234 PM CDT WED JUN 20 2018
IAC107-202000-
/O.CON.KDVN.TO.W.0011.000000T0000Z-180620T2000Z/
Keokuk IA-
234 PM CDT WED JUN 20 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHWESTERN KEOKUK COUNTY...
At 234 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Sigourney, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Keswick around 245 PM CDT.
South English around 255 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Webster, Yenruogis County Park, Sigourney Iowa Airport, Sig-Nor Field
Airport, Thornburg, Keokuk County Fairgrounds, Keokuk County Expo and
Lake Belva Deer Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4151 9237 4151 9206 4125 9221 4131 9239
4140 9241
TIME...MOT...LOC 1934Z 208DEG 29KT 4134 9224
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Gibbs773
WWUS53 KDVN 201940
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
240 PM CDT WED JUN 20 2018
IAC107-202000-
/O.CON.KDVN.TO.W.0011.000000T0000Z-180620T2000Z/
Keokuk IA-
240 PM CDT WED JUN 20 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHWESTERN KEOKUK COUNTY...
At 240 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Sigourney, moving north at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Keswick and South English around 250 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Webster, Yenruogis County Park, Sig-Nor Field Airport, Keokuk County
Expo, Lake Belva Deer Park and Sigourney Iowa Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4151 9231 4151 9206 4129 9219 4132 9234
4140 9233
TIME...MOT...LOC 1940Z 186DEG 25KT 4138 9224
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Gibbs563
WWUS53 KDVN 201953
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
253 PM CDT WED JUN 20 2018
IAC107-202000-
/O.CON.KDVN.TO.W.0011.000000T0000Z-180620T2000Z/
Keokuk IA-
253 PM CDT WED JUN 20 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR NORTH
CENTRAL KEOKUK COUNTY...
At 252 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Keswick, or 8 miles north of Sigourney, moving north
at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
north central Keokuk County, including the following locations...
Webster, Lake Belva Deer Park, Yenruogis County Park and Sigourney
Iowa Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4151 9223 4151 9206 4137 9214 4139 9228
4141 9228
TIME...MOT...LOC 1952Z 199DEG 24KT 4145 9217
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Gibbs375
WWUS53 KDVN 201955
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
255 PM CDT WED JUN 20 2018
IAC107-202004-
/O.EXP.KDVN.TO.W.0011.000000T0000Z-180620T2000Z/
Keokuk IA-
255 PM CDT WED JUN 20 2018
...THE TORNADO WARNING FOR NORTH CENTRAL KEOKUK COUNTY WILL EXPIRE AT
300 PM CDT...
The tornadic thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Quad Cities.
LAT...LON 4151 9223 4151 9206 4137 9214 4139 9228
4141 9228
TIME...MOT...LOC 1954Z 198DEG 39KT 4145 9217
$$
GibbsWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 20, 12:34 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 20, 12:34 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 1234 PM CDT Wed Jun 20 2018 ...AVIATION UPDATE... .UPDATE... Issued at 1032 AM CDT Wed Jun 20 2018 Near full sun across the southwest half of the area is allowing temperatures to climb. At the same time, radar shows the precip from earlier this morning decaying rapidly. Thus the forecast has been updated to raise temperatures and lower very short term pops. The increased diurnal heating should allow a new round of showers/storms to develop this afternoon. The approaching upper level low will increase lift further and allow locally heavy rainfall to occur. Updated forecast to be out shortly. && .SYNOPSIS... Issued at 330 AM CDT Wed Jun 20 2018 The latest sfc analysis was indicating a weak low pressure center just west of the DSM area, with a quasi-stationary boundary undulating east-southeastward along and south of the I-80 corridor acrs the local area, and into northern Indiana. A large MCS/MCC was rolling east-southeastward acrs the central into southern plains, with secondary convergent zones producing west-east oriented narrow bands of convection currently acrs western IA. Aloft, the latest upper air analysis and water vapor imagery were indicating closed upper wave/low acrs central NE, with a lee side bump-up ridge axis right acrs the MS RVR Valley, probably helping suppress overnight convection locally. This as well as a rather weak west-southwest low level jet. Beyond today, the upstream upper low is still on track to bring waves of rainy weather to portions of the Midwest as it slow- rolls eastward through the end of the week. && .SHORT TERM...(Today and Tonight) ISSUED AT 330 AM CDT Wed Jun 20 2018 Low clouds and patchy fog will continue into the early portions of the first period, with such a saturated boundary layer with light LLVL flow. As a more southwest oriented low to mid level flow starts to edge east acrs IA and toward the local fcst area, see isolated to sctrd showers and thunderstorms developing more this morning generally in the vicinity of the frontal boundary, generally west of the Iowa City area, southeastward to Monmouth IL and Macomb. This activity will look to move north but decrease diurnally through the mid to late morning. Then as the upper low system slow-rolls east-southeast acrs the MO RVR valley through this evening, cyclonic diffluent southwesterly flow will sprawl eastward acrs the mid to upper MS RVR Valley this afternoon and evening, as well convergent lift. then depending on extent of heating and instability build up that can occur today, this process will look to produce a NNW-to-SSE oriented band of convection that will look to spiral eastward acrs the CWA by late afternoon and into the evening. With warm front continuing to waver acrs the local area for a type of triple-point, fcst soundings show a nice swath of low to mid level directional shear, although velocities marginal to moderate at best. If enough buoyancy of at least 1000-2000 J/KG can build up(a big "if", with expected MCS debris from out west spilling acrs the area for much of the morning into midday), the shear profile would support some strong to severe storms with rotating updrafts especially along the front or and other differential boundaries that can set up. This along with sounding indicated low LCL's of under 2000 FT AGL, agree with SPC that there may be some potential for supercells and at least a weak tornado or two developing just to the lee of the approaching LLVL low. Other modes of severe would also be possible especially downburst/damaging winds. Timing will be key as well, and it may be more optimum for supercell severe just to the west of the CWA, with bowing segments evolving from that activity into our area with more of a wind threat, but also a meso-vortice tornado possible on the warm front triple point. Along with the severe wx, another day of high PWAT feed of 1.8-2+ inches to fuel torrential rainfall and at high rates. The storms should be progressive helping limit residence time, but areas that get hit repeatedly may still have a localized flash flood threat into tonight. Some areas could get 1-2+ inches easily by Thu morning. Highs today a big challenge again wiht localized buts potential, with cloud cover and a moist BL fighting clearing breaks that would allow heating...and keeping in mind convective debris from the west. Will go with a range of mid 70s in the north, to the mid 80s in the south. The band of convection will pivot along and north of I-80 later tonight, with some signs of decreasing in intensity as it does. But will have to watch for more substantial rainfall bands trying to make it acrs the recent hard hit by heavy rainfall NW IL counties for renewed water trouble. Today and tonights rain and run-off to aggravate ongoing river flooding, and possibly set the stage for others to rise into the late week. Low temps tonight a secondary concern, but will be down in the 60s...along with more patchy fog possible where rain wanes and convergent flow condenses on a boundary. ..12.. .LONG TERM...(Thursday through next Tuesday) ISSUED AT 330 AM CDT Wed Jun 20 2018 Highlights of the long term period are continued wet weather and mostly below normal temperatures. Thursday and Friday: A slow moving H5 low will continue to rotate through the region with widespread rain and some scattered storms. Confidence remains high in widespread significant rain this period, while specific locations and basins impacted the most is less certain. Cannot rule out some isolated flash flooding with cumulative effects of several days of rain on already saturated ground, but the main issue will be the impact on rivers, which is discussed below. Rain will taper off Friday night as the upper low exits to the east. The severe weather risk is low. Expect highs in the 70s, below the normal highs of 80 to 85. Saturday and Sunday: A rather weak shortwave trough may support some showers and storms late Saturday into Sunday morning, especially across the south. Afternoon highs will warm slightly into the mid 70s to low 80s. Monday and Tuesday: Another potent H5 low will likely impact the forecast area this period. Specifics are still uncertain, but the risk of heavy rain and severe weather look greater than the weekend system. Temperatures will warm into the 80s to near 90 degrees by Tuesday. && .AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon) ISSUED AT 1230 PM CDT Wed Jun 20 2018 MVFR/IFR conditions will slowly improve to VFR through 00z/21 across eastern Iowa and northern Illinois. An approaching upper low will help generate SHRA/TSRA through at least 18z/21. Given the high moisture levels in the atmosphere, any TSRA/SHRA that affects a TAF site will have the potential to create brief MVFR if not IFR conditions. && .HYDROLOGY... Issued at 330 AM CDT Wed Jun 20 2018 Periods of heavy rain through Friday will likely have a significant impact on the river flooding situation in the area. Widespread 1 to 3 inch amounts still look reasonable, although confidence in favored areas for heaviest rain is still low. Nonetheless, we can expect delayed drops, renewed rises, and potentially higher crests at locations in or near flood, as well as additional flooding possible at new locations. With the expected rainfall, flooding is looking more likely on the Rock basin this week. A warning continue for Joslin while Moline is under a flood watch. Dewitt is currently forecast to remain in moderate flood for the next couple of days before falling, although this could change depending on how the weather plays out through Friday. In bank rises are also forecast along the mainstem Mississippi with increased input from the tribs. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...08 SYNOPSIS...12 SHORT TERM...12 LONG TERM...RP Kinney AVIATION...08 HYDROLOGY...RP Kinney
Hazardous weather outlook, Jun 20, 4:56 AM CDT, 9 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 456 AM CDT Wed Jun 20 2018 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-211000- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 456 AM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT More rounds of scattered thunderstorms will occur across the area this morning, then again by late afternoon and into the evening. There will be a chance for some strong to severe storms with the afternoon and evening storms. The primary threat from these storms will be damaging winds, but there will also be a chance for an isolated tornado with any strong storm moving along a frontal boundary that is currently draped across the area along and south of Interstate 80. The Storm Prediction Center has placed areas generally along and south of a line from Cedar Rapids Iowa, to the Quad Cities, and to east of Galesburg Illinois, in a marginal risk for severe weather today and tonight. The storms will also have the capability of producing very heavy rainfall and at high rates. Areas that experience repeated thunderstorm activity will have the possibility of being impacted by flash flooding. The heavy rain will also aggravate any ongoing river and small stream flooding. A few area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Expect widespread rain and scattered thunderstorms Thursday and Friday. The severe weather risk is low. However, additional rounds of heavy rainfall on already saturated ground may lead to flooding problems, including isolated flash flooding. Flooding is expected to continue on some tributary rivers. Rounds of heavy rainfall may also cause additional river sites to rise later this week. Please see the latest Flood Statements and Flood Warnings for details. Thunderstorms are possible late Saturday into Sunday, and again late Monday into Tuesday. It is too early to determine the potential for severe weather. .SPOTTER INFORMATION STATEMENT... There is a chance that spotter activation will be needed today and tonight. 12/RP Kinney
In the hours before
Special weather statement, Jun 20, 11:52 AM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1152 AM CDT WED JUN 20 2018
ILC177-201945-
Stephenson-
1152 AM CDT WED JUN 20 2018
...Minor flooding ongoing along and near Yellow Creek...
On Wednesday morning, local emergency management reported ongoing
minor flooding on Yellow Creek and adjacent areas. It is reported
that river levels have not receded after the inital rise Monday
night and Tuesday and many acres of land have yet to drain into the
creek.
Rainfall amounts of 3.50 inches to 7.00 inches fell in the basin
Monday night into Tuesday morning.
Any additional rainfall prior to river levels receding will cause
additional flooding.
If you are driving and encounter a flooded roadway, Turn around,
don't drown. Most flood deaths occur in vehicles.
LAT...LON 4229 8976 4228 8970 4231 8956 4228 8954
4224 8967 4223 8976 4224 8981 4232 8991
4238 8987
TIME...MOT...LOC 1647Z 000DEG 0KT 4225 8975
BrooksSpecial weather statement, Jun 20, 2:14 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
214 PM CDT WED JUN 20 2018
IAC087-095-101-107-111-177-183-MOC045-199-202015-
Henry-Van Buren-Keokuk-Washington-Jefferson-Iowa-Lee-Scotland-Clark-
214 PM CDT WED JUN 20 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HENRY...VAN BUREN...
KEOKUK...WASHINGTON...JEFFERSON...SOUTHERN IOWA...LEE...SCOTLAND AND
CLARK COUNTIES UNTIL 315 PM CDT...
At 213 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles northwest of What Cheer to near
Lockridge to near South Gorin. Movement was northeast at 25 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Fort Madison, Keokuk, Fairfield, Mount Pleasant, Washington, Kahoka,
Sigourney, Memphis, Keosauqua, Williamsburg, New London, Warsaw,
Wellman, Winfield, North English, West Point, Donnellson, Montrose,
Hedrick and Brighton.
This includes Interstate 80 in Iowa between mile markers 207 and 218.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4151 9241 4151 9230 4167 9230 4177 9214
4124 9148 4116 9148 4115 9137 4038 9142
4025 9150 4026 9195 4030 9195 4030 9215
4060 9226 4060 9218 4116 9218 4116 9241
TIME...MOT...LOC 1913Z 224DEG 20KT 4149 9245 4094 9177 4031 9202
GibbsThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:27 PM CDT | Special Weather Statement | DVN | Benton | 63 min |
| Jun 20, 6:36 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Cedar, Iowa, Jefferson, Johnson and 4 more | 24 min |
| Jun 20, 10:09 AM CDT | River Flood Watch | DVN | Iowa, Johnson | 34 hr |
| Jun 20, 2:14 PM CDT | Special Weather Statement | DVN | Henry, Iowa, Jefferson, Keokuk, Lee, Van Buren and 1 more | 61 min |
| Jun 20, 3:10 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Johnson, Keokuk, Louisa, Washington | 65 min |
| Jun 20, 3:29 PM CDT | Special Weather Statement | DVN | Benton | 31 min |
| Jun 20, 4:33 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jones, Linn | 42 min |
| Jun 20, 4:35 PM CDT | Special Weather Statement | DVN | Muscatine | 55 min |
| Jun 20, 4:49 PM CDT | Special Weather Statement | DVN | Clinton, Scott | 56 min |
| Jun 20, 5:25 PM CDT | Tornado Warning | DVN | Scott | 29 min |
| Jun 20, 5:39 PM CDT | Flash Flood Warning | DVN | Scott | 3 hr |
| Jun 20, 6:21 PM CDT | Special Weather Statement | DVN | Jefferson, Van Buren | 54 min |
Nearby
Tornado Warnings in Iowa, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.